# SDR SWAA2022021006284

- Difficulty date: March 1, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 50,917 hours, 24,674 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING PANEL 192BR IS DELAMINATED ON LEADING EDGE / FAIRING PANEL 192BR DELAMINATION ON LEADING EDGE REPAIRED IAW SRM 51-70-05-2R-6 20549U 03/02/18
